# SDR ASAA0380547

- Difficulty date: July 30, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Rows 29 & 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS FOUND INOPERATIVE BETWEEN ROWS 29 AND 33.  REPLACED BATTERIES IN AFT RT POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
